Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 54, NWS St. Louis, MO

April 15, 2011Adams County, Pike County, Illinois; Marion County, Ralls County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 15, 2011, 2:52 PM CDT for Adams County, Pike County, Illinois; Marion County, Ralls County, Missouri. It was in force for 53 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 2:52 PM CDT (19:52 UTC)
Expired
Apr 15, 2011, 3:45 PM CDT
In force
53 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IL, Pike County, IL, Marion County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 152 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 2:52 PM CDTHAIL 0.52 S Hannibal, MO
Apr 15, 3:08 PM CDTHAIL 0.25Quincy, IL
Apr 15, 3:10 PM CDTHAIL 0.25Hull, IL
Apr 15, 3:10 PM CDTHAIL 0.5Quincy, IL
Apr 15, 3:11 PM CDTHAIL 0.7Payson, IL
Apr 15, 3:16 PM CDTHAIL 0.256 S Quincy, IL
Apr 15, 3:18 PM CDTHAIL 0.75Quincy, ILNORTH SIDE OF QUINCY
Apr 15, 3:28 PM CDTHAIL 0.25Fowler, IL
Apr 15, 3:28 PM CDTHAIL 0.25Quincy, ILAT QUINCY REGIONAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 12:47 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 459 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
459 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WUUS53 KLSX 151952
SVRLSX
ILC001-149-MOC127-173-152045-
/O.NEW.KLSX.SV.W.0054.110415T1952Z-110415T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
  WEST CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  EASTERN MARION COUNTY IN NORTHEAST MISSOURI...
  NORTHEASTERN RALLS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 345 PM CDT

* AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HANNIBAL...AND MOVING NORTH AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  QUINCY...FALL CREEK...PAYSON...MENDON...SEEHORN...PLAINVILLE...
  MARBLEHEAD...ADAMS...BURTON...COLUMBUS...FOWLER...PALOMA...
  COATSBURG...URSA...LORAINE...LIMA AND WOODVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4020 9144 4019 9105 3963 9121 3965 9144
TIME...MOT...LOC 1953Z 187DEG 34KT 3973 9131
WIND...HAIL 60MPH 1.00IN

$$

CARNEY
2 follow-up statements
302 
WWUS53 KLSX 152017
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT FRI APR 15 2011

ILC001-149-MOC127-173-152045-
/O.CON.KLSX.SV.W.0054.000000T0000Z-110415T2045Z/
PIKE IL-ADAMS IL-RALLS MO-MARION MO-
317 PM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ADAMS
AND WEST CENTRAL PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND EASTERN
MARION AND NORTHEASTERN RALLS COUNTIES IN NORTHEAST MISSOURI UNTIL
345 PM CDT...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PAYSON...OR 8 MILES SOUTHEAST OF QUINCY...MOVING NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  QUINCY...MENDON...BURTON...COLUMBUS...FOWLER...PALOMA...
  COATSBURG...URSA...LORAINE...WOODVILLE AND LIMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4020 9144 4019 9105 3963 9121 3965 9144
TIME...MOT...LOC 2017Z 192DEG 24KT 3988 9127
WIND...HAIL 60MPH 1.00IN

$$

CARNEY
439 
WWUS53 KLSX 152040
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT FRI APR 15 2011

ILC001-149-MOC127-173-152050-
/O.EXP.KLSX.SV.W.0054.000000T0000Z-110415T2045Z/
PIKE IL-ADAMS IL-RALLS MO-MARION MO-
340 PM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAMS AND WEST CENTRAL
PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND EASTERN MARION AND
NORTHEASTERN RALLS COUNTIES IN NORTHEAST MISSOURI WILL EXPIRE AT 345
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 900 PMM

LAT...LON 4020 9144 4019 9105 3963 9121 3965 9144
TIME...MOT...LOC 2040Z 192DEG 24KT 4003 9123

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:52 PM CDT, 0 minutes earlier.

Area forecast discussion, Apr 15, 2:52 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT FRI APR 15 2011

.DISCUSSION...
/244 PM CDT FRI APR 15 2011/

SHORT DISCUSSION THIS AFTN DUE TO ONGOING SEVERE WEATHER EVENT
ACROSS THE LSX CWA.

SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTN INTO THIS EVENING AS A
CLOSED LOW MOVES FROM THE PLAINS TOWARDS THE GRTLKS. THE THREAT
FOR SEVERE WEATHER SHOULD QUICKLY DIMINISH AFTER SUNSET DUE TO
DECREASING INSTABILITY. SCT RAIN SHOWERS WITH THE UPPER LOW ARE
EXPECTED TO LINGER ACROSS THE REGION TOMORROW WITH WRAPAROUND
CLOUDS CLEARING AROUND SUNSET AS THE SYSTEM LIFTS NEWD. DEPENDING
ON CLEARING TRENDS THERE MAY BE A CONCERN FOR FOG TOMORROW NIGHT.
MODELS ARE HINTING AT A SHORTWAVE PASSAGE TO OUR NORTH ON SUN
NIGHT IN WEAK NW FLOW ALOFT. WILL CONTINUE WITH A DRY FCST FOR NOW
PENDING BETTER MODEL AGREEMENT ON UPPER FLOW PATTN. NEXT SYSTEM
TAKES SHAPE ACROSS THE PLAINS ON MON...BRINGING WIDESPREAD PRECIP
CHCS TO THE CWA FOR MONDAY NIGHT THROUGH TUESDAY NIGHT. HELD OFF
ON INCREASING POPS DUE TO PLACEMENT DIFFERENCES BETWEEN THE ECMWF
AND GFS. LARGE MODEL DIFFERENCES BECOME EVIDENT BY LATE NEXT WEEK
FOR THU/FRI...THEREFORE KEPT A DRY FCST AND STAYED CLOSE TO HPC
GUIDANCE FOR OTHER FCST ELEMENTS.

KANOFSKY

&&

.AVIATION...
/1138 AM CDT FRI APR 15 2011/

COMPLEX WEATHER SITUATION THIS AFTERNOON AS OCCLUDED SPRING STORM
SYSTEM MOVES ACROSS THE REGION. COLD FRONT MAKING STEADY PROGRESS
EAST UNDERNEATH THE DRYSLOT...WHILE A WARM FRONT LIFTS NORTH
ACROSS THE AREA. THUNDERSTORMS...SOME SEVERE...WILL DEVELOP ON THE
COLD FRONT AS IT MOVES EAST ACROSS THE AREA THIS AFTERNOON. LARGE
HAIL AND TORNADOES WILL BE POSSIBLE.

OTHERWISE...MVFR CEILINGS TO CONTINUE OVERNIGHT AND INTO SATURDAY
AS CLOSED LOW MOVES ACROSS THE AREA. WINDS WILL VEER FROM
SOUTHEAST TO NORTHWEST THROUGHT THE PERIOD.

SPECIFICS FOR KSTL...

WARM FRONT LIFTING NORTH OF THE TERMINAL AS I TYPE...WITH WINDS
BECOMING SOUTHERLY...COLD FRONT AND THUNDERSTORMS TO ARRIVE
BETWEEN 20 AND 22Z THIS AFTERNOON. SOME COULD BE SEVERE WITH LARGE
HAIL AND TORNADOES. MVFR CEILINGS TO CONTINUE THROUGH
SATURDAY...OUTSIDE OF CONVECTION EARLY THIS AFTERNOON...AS WINDS
VEER FROM SOUTHERLY TO NORTHWESTERLY.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 15, 2:42 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT FRI APR 15 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
242 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE ACROSS EASTERN MISSOURI AND
WESTERN ILLINOIS THIS AFTERNOON AND EVENING. THESE SEVERE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF
GOLF BALLS...DAMAGING WIND GUSTS...AND TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM MONDAY NIGHT
THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

KANOFSKY

In the hours before

Local storm report, Apr 15, 2:41 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
241 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             PALMYRA                 39.80N  91.52W
04/15/2011  M0.25 INCH       MARION             MO   TRAINED SPOTTER

&&

CARNEY
Special weather statement, Apr 15, 2:44 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
244 PM CDT FRI APR 15 2011

ILZ095-097-MOZ019-027-035-152030-
ADAMS IL-LEWIS MO-MARION MO-PIKE IL-RALLS MO-
244 PM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR ADAMS AND WESTERN PIKE COUNTIES
IN WEST CENTRAL ILLINOIS...AND EASTERN LEWIS...EASTERN MARION AND
NORTHEASTERN RALLS COUNTIES IN NORTHEAST MISSOURI UNTIL 330 PM CDT...

AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EWING TO PALMYRA TO
NEW LONDON...AND MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  QUINCY...
  CANTON...
  FALL CREEK...
  LA GRANGE...
  PAYSON...
  MENDON...
  TAYLOR...
  ILASCO...
  SAVERTON...
  MARBLEHEAD...
  SEEHORN...
  HULL...
  KINDERHOOK...
  MEYER...
  BURTON...
  PLAINVILLE...
  URSA...
  ADAMS...
  FOWLER...
  RICHFIELD...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CARNEY
Local storm report, Apr 15, 2:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
245 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             HANNIBAL                39.71N  91.38W
04/15/2011  E0.25 INCH       MARION             MO   TRAINED SPOTTER

&&

CARNEY
Local storm report, Apr 15, 2:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
246 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             4 W HANNIBAL            39.70N  91.46W
04/15/2011  E0.70 INCH       MARION             MO   TRAINED SPOTTER

            2 W OF HIGHWAY 61 ON HIGHWAY 36.

&&

JPG
Local storm report, Apr 15, 2:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
248 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             DUTZOW                  38.61N  90.99W
04/15/2011  E0.25 INCH       WARREN             MO   TRAINED SPOTTER

&&

CARNEY
Local storm report, Apr 15, 2:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             DUTZOW                  38.61N  90.99W
04/15/2011  E0.25 INCH       WARREN             MO   TRAINED SPOTTER

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 1:09 PM CDTSevere Thunderstorm WarningLSXPike51 min
Apr 15, 1:53 PM CDTSevere Thunderstorm WarningLSXAdams, Pike35 min
Apr 15, 2:23 PM CDTSevere Thunderstorm WarningLSXAdams, Pike22 min
Apr 15, 2:54 PM CDTSevere Thunderstorm WarningLSXCalhoun51 min
Apr 15, 4:08 PM CDTSevere Thunderstorm WarningLSXAdams18 min
Apr 15, 4:12 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Pike48 min
Apr 15, 4:13 PM CDTSevere Thunderstorm WarningLSXMacoupin47 min
Apr 15, 4:21 PM CDTSevere Thunderstorm WarningLSXMonroe39 min
Apr 15, 4:43 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair47 min
Apr 15, 4:54 PM CDTTornado WarningLSXMacoupin38 min
Apr 15, 4:56 PM CDTTornado WarningLSXMontgomery34 min
Apr 15, 5:10 PM CDTTornado WarningLSXMadison, Saint Clair35 min
Apr 15, 5:37 PM CDTSevere Thunderstorm WarningLSXClinton, Marion, Washington38 min
Apr 15, 6:05 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery40 min
Apr 15, 6:07 PM CDTSevere Thunderstorm WarningLSXClinton, Fayette, Marion53 min
Apr 15, 6:42 PM CDTSevere Thunderstorm WarningLSXFayette28 min
Apr 15, 2:00 PM CDTSevere Thunderstorm WarningLSXLewis, Marion, Ralls45 min
Apr 15, 2:20 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren40 min
Apr 15, 3:32 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis43 min
Apr 15, 3:52 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois38 min
Apr 15, 4:03 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis42 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.